Alert archive / New York / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 49, NWS Binghamton, NY

August 13, 20164 counties in New York

NWS Binghamton, NY issued this severe thunderstorm warning at Aug 13, 2016, 4:39 PM EDT for 4 counties in New York. It was in force for 36 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2016, 4:39 PM EDT (20:39 UTC)
Expired
Aug 13, 2016, 5:15 PM EDT
In force
36 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Broome County, NY, Cortland County, NY, Tioga County, NY, Tompkins County, NY

The radar

The Binghamton radar (KBGM), 29 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 4:45 PM EDTTSTM WND DMG3 Nnw Candor, NYTREES AND WIRES DOWN PROSPECT VALLEY RD.
Aug 13, 4:50 PM EDTTSTM WND DMG3 Wnw Weltonville, NYTREES AND WIRES DOWN AGAINST HOUSE ON FAIRFIELD RD.
Aug 13, 5:02 PM EDTTSTM WND DMGEast Berkshire, NYMULTIPLE TREES DOWN ON WILSON CREEK RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.7 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2016-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 356 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2016-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
356 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
857 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

663 
WUUS51 KBGM 132039
SVRBGM
NYC007-023-107-109-132115-
/O.NEW.KBGM.SV.W.0049.160813T2039Z-160813T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
439 PM EDT SAT AUG 13 2016

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CORTLAND COUNTY IN CENTRAL NEW YORK...
  NORTHWESTERN BROOME COUNTY IN CENTRAL NEW YORK...
  SOUTHEASTERN TOMPKINS COUNTY IN CENTRAL NEW YORK...
  NORTHERN TIOGA COUNTY IN CENTRAL NEW YORK...

* UNTIL 515 PM EDT

* AT 438 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTH
  DANBY... OR 12 MILES SOUTH OF ITHACA...MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  CAROLINE AND SLATERVILLE SPRINGS AROUND 450 PM EDT. 
  BERKSHIRE...RICHFORD AND HARFORD AROUND 455 PM EDT. 
  WHITNEY POINT AND LISLE AROUND 505 PM EDT. 
  MARATHON AROUND 510 PM EDT. 
  WILLET AND EAST FREETOWN AROUND 515 PM EDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4260 7600 4242 7586 4235 7585 4214 7645
      4225 7654 4228 7654 4228 7656 4230 7658
TIME...MOT...LOC 2038Z 240DEG 42KT 4227 7643 

HAIL...1.00IN
WIND...60MPH
 
$$

DJP
1 follow-up statement
665 
WWUS51 KBGM 132102
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
502 PM EDT SAT AUG 13 2016

NYC007-023-107-109-132115-
/O.CON.KBGM.SV.W.0049.000000T0000Z-160813T2115Z/
CORTLAND NY-BROOME NY-TOMPKINS NY-TIOGA NY-
502 PM EDT SAT AUG 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHERN CORTLAND...NORTHWESTERN BROOME...SOUTHEASTERN TOMPKINS
AND NORTHEASTERN TIOGA COUNTIES...

AT 502 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MARATHON...
MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  MARATHON...WHITNEY POINT AND LISLE AROUND 505 PM EDT. 
  WILLET AND EAST FREETOWN AROUND 515 PM EDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4260 7600 4242 7586 4235 7585 4225 7625
      4227 7631 4235 7637 4239 7636 4241 7637
TIME...MOT...LOC 2102Z 240DEG 42KT 4241 7610 

HAIL...1.00IN
WIND...60MPH
 
$$

DJP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 2:38 PM EDT, 2 hours 1 minute earlier.

Area forecast discussion, Aug 13, 2:38 PM EDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Binghamton NY
238 PM EDT SAT AUG 13 2016

.SYNOPSIS...
High heat and humidity will remain in place through Sunday,
including scattered thunderstorms with heavy rain. A frontal
system moving through lower Canada late Sunday will bring some
relief to the very warm and moist conditions. Warmer weather and another
round of thunderstorms is expected on Tuesday.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
230 PM Update...

ML-Cape values have climbed above 2000 j/kg over portions of
central New York and northeast Pennsylvania. Combined with better
than anticipated shear values over New York State, the
instability is producing increased severe potential in the form of
Supercell Composites around 2.

A slight risk for severe thunderstorms now exists over central New
York, with marginal risk down through northern Pennsylvania. The
main threats are heavy rain and gusty winds.

1220 PM Update...

Many urban locations are already above 100 degrees for apparent
temperature. We issued a heat advisory for the Finger Lakes up to
Syracuse and from Luzerne up to Pike through 6 PM.

10 AM Update...

Latest SPC mesoanalysis depicts an area of convective inhibition
over upstate NY, with CAPEs building to the southwest through
northern Ohio. Based on this data, we pulled back the POPs through
noon, but left the afternoon forecast as is.

Still think marginal wind shears and warm mid levels preclude much
of a severe threat. PWATs around 2 inches bear watching for heavy
downpours.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH TUESDAY/...
Tonight...A brief increase in thunderstorm coverage is expected
early this evening as the short wave passes through. Thereafter,
convection will decrease, though the very moist atmosphere will
still cause a few showers or thunderstorms overnight.

Sunday...A storm system moving through southern Canada will drag a
cold front across New York and Pennsylvania. The best chance for
vigorous convection continues to be the southern half of the
forecast area, where greater destabilization is expected from
diurnal heating. PWATs remain abnormally high (near 2 inches), so
heavy rain will remain a significant threat in any thunderstorm.

The cold front will drop to just south of our FA on Monday. Drier
air with temperatures in the lower to middle 80s will slide across
our region.

Yet another storm will swing out of the Ohio Valley on Tuesday,
bringing another chance for thunderstorms. We don't plan to
include heavy rain wording with the thunderstorms this far out.
But given the high PWATs will be just to our south on Monday, it's
easy to imagine much of that moisture making a run at us again
once the winds turn southwesterly in advance of the front.

&&

.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
Medium range models maintain the anomalous subtropical ridge
through Wednesday before polar jet stream energy breaks down the
northern edge of the pattern on Thursday and Friday. Therefore,
moist southwesterly flow will continue to serve periodic weak
waves moving through the mid-Atlantic and Northeast with chances
for shower and thunderstorm activity each day. Ensemble
probabilities for more than one-tenth of an inch of rain are quite
high from Tuesday night into Wednesday. 00Z GFS/ECMWF and
Canadian models suggest a similar idea. Given that this is in the
Day 4-5 time frame, we won't bite on anything more than chance
PoPs, but if model continuity holds, that should be the best time
for rain this coming week.

Overall temperatures and humidity levels will be down from the
current oppressive conditions to just a little above the seasonal
norm.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
Isolated SHRA/TSRA possible at any time, for any terminal today,
but highest confidence focused between 18Z-02Z as multiple waves
move across the region and help to sag main surface boundary
south into CNY. Highest opportunity for TSRA restrictions will
extend from KSYR-KRME with decreasing potential toward KAVP. While
IFR VSBYS are possible in heavy rain, confidence only highest in
next few hours at CNY terminals to include in the TAFS right now.
Future amendments likely as storms evolve.

Lull in active weather occurs again by late this evening, but
soupy low levels will again promote fog restrictions at KELM with
minor restrictions to visibility possible elsewhere, especially
terminals that see rain. Showers, storms possible again from mid
Sunday morning on, especially southern terminals.

Winds becoming SW 5-10 KTS and occasionally gusty to 15-20 KTS
this afternoon, diminishing to VRBL again late.

OUTLOOK...

Sunday night...Occasional restrictions in haze/fog and periodic
thunderstorm activity.

Monday - Thur...Still the chance of some showers/storms around
with associated restrictions however relatively low confidence
during this period.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory until 6 PM EDT this evening for PAZ044-047-048-
     072.
NY...Heat Advisory until 6 PM EDT this evening for NYZ016>018.

&&

SYNOPSIS...DJP
NEAR TERM...DJP
SHORT TERM...DJP
LONG TERM...JAB
AVIATION...Heden
Hazardous weather outlook, Aug 13, 2:45 PM EDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
245 PM EDT SAT AUG 13 2016

NYZ009-015-022>025-036-037-044>046-055>057-141845-
NORTHERN ONEIDA-YATES-STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS-MADISON-
SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-
245 PM EDT SAT AUG 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS FOR LATE THIS
AFTERNOON AND EVENING. THE MAIN THREATS WILL BE HEAVY DOWNPOURS
AND STRONG WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED ON SUNDAY IN ADVANCE OF
A COLD FRONT. HEAVY DOWNPOURS MAY LEAD TO LOCALIZED FLOODING,
MAINLY IN POOR DRAINAGE AND URBANIZED AREAS. A FEW THUNDERSTORMS
WILL PRODUCE STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ016>018-141845-
SENECA-SOUTHERN CAYUGA-ONONDAGA-
245 PM EDT SAT AUG 13 2016

...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 HEAT ADVISORY.

A SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS FOR LATE THIS
AFTERNOON AND EVENING. THE MAIN THREATS WILL BE HEAVY DOWNPOURS
AND STRONG WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED ON SUNDAY IN ADVANCE OF
A COLD FRONT. HEAVY DOWNPOURS MAY LEAD TO LOCALIZED FLOODING,
MAINLY IN POOR DRAINAGE AND URBANIZED AREAS. A FEW THUNDERSTORMS
WILL PRODUCE STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ044-047-048-072-141845-
LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
245 PM EDT SAT AUG 13 2016

...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

A SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS FOR LATE THIS
AFTERNOON AND EVENING. THE MAIN THREATS WILL BE HEAVY DOWNPOURS
AND STRONG WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED ON SUNDAY IN ADVANCE OF
A COLD FRONT. HEAVY DOWNPOURS MAY LEAD TO LOCALIZED FLOODING,
MAINLY IN POOR DRAINAGE AND URBANIZED AREAS. A FEW THUNDERSTORMS
WILL PRODUCE STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ062-PAZ038>040-043-141845-
SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-
245 PM EDT SAT AUG 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE COMBINATION OF WARM TEMPERATURES AND HIGH HUMIDITIES WILL
PRODUCE HEAT INDICES IN THE UPPER 90S THIS AFTERNOON.

SCATTERED THUNDERSTORMS WILL PRODUCE ISOLATED HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED ON SUNDAY IN ADVANCE OF
A COLD FRONT. HEAVY DOWNPOURS MAY LEAD TO LOCALIZED FLOODING,
MAINLY IN POOR DRAINAGE AND URBANIZED AREAS. A FEW THUNDERSTORMS
WILL PRODUCE STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 13, 3:40 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
340 PM EDT SAT AUG 13 2016

NYZ022>024-132030-
SCHUYLER NY-CHEMUNG NY-STEUBEN NY-
340 PM EDT SAT AUG 13 2016

...STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN SCHUYLER...
SOUTHEASTERN STEUBEN AND NORTHWESTERN CHEMUNG COUNTIES  ...

AT 340 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LINDLEY...OR 8 MILES SOUTHWEST OF CORNING...MOVING NORTHEAST AT 30
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  CATON AROUND 345 PM EDT.
  ERWINS AND GANG MILLS AROUND 350 PM EDT.
  PAINTED POST...SOUTH CORNING AND COOPERS PLAINS AROUND 355 PM EDT.
  CORNING AND EAST CORNING AROUND 400 PM EDT.
  BIG FLATS AND MEADS CREEK AROUND 405 PM EDT.
  HORNBY AROUND 410 PM EDT.
  MONTEREY AROUND 415 PM EDT.
  MILLPORT AROUND 425 PM EDT.

LAT...LON 4247 7699 4246 7697 4224 7667 4200 7702
      4200 7725 4203 7731
TIME...MOT...LOC 1940Z 213DEG 27KT 4205 7716

DJP
Special weather statement, Aug 13, 3:47 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
347 PM EDT SAT AUG 13 2016

NYZ009-132030-
NORTHERN ONEIDA NY-
347 PM EDT SAT AUG 13 2016

...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN ONEIDA COUNTY  ...

AT 347 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES EAST OF I-81 EXIT 33...MOVING EAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN ONEIDA
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4341 7539 4334 7588 4348 7581 4342 7553
      4350 7536
TIME...MOT...LOC 1947Z 256DEG 43KT 4340 7594

BJT
Special weather statement, Aug 13, 4:19 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
419 PM EDT SAT AUG 13 2016

NYZ025-055-132045-
TIOGA NY-TOMPKINS NY-
419 PM EDT SAT AUG 13 2016

...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN TOMPKINS AND
NORTHERN TIOGA COUNTIES  ...

AT 418 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER WILLSEYVILLE...OR 11 MILES NORTHWEST OF OWEGO...MOVING
NORTHEAST AT 35 MPH.

SMALL HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BROOKTONDALE AROUND 430 PM EDT.
  CAROLINE...BERKSHIRE AND SLATERVILLE SPRINGS AROUND 435 PM EDT.
  RICHFORD AROUND 440 PM EDT.
  DRYDEN AROUND 445 PM EDT.

LAT...LON 4257 7626 4241 7625 4241 7613 4237 7612
      4237 7611 4233 7612 4232 7611 4212 7636
      4222 7654 4226 7653
TIME...MOT...LOC 2018Z 217DEG 30KT 4224 7639

DJP

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 12:20 PM EDTHeat AdvisoryBGMCayuga, Onondaga, Seneca6 hr
Aug 13, 3:40 PM EDTSpecial Weather StatementBGMSchuyler50 min
Aug 13, 3:47 PM EDTSpecial Weather StatementBGMOneida43 min
Aug 13, 4:19 PM EDTSpecial Weather StatementBGMTioga26 min
Aug 13, 4:42 PM EDTSpecial Weather StatementBGMOneida33 min
Aug 13, 4:44 PM EDTSpecial Weather StatementBGMMadison31 min
Aug 13, 5:08 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida37 min
Aug 13, 5:14 PM EDTSevere Thunderstorm WarningBGMOneida31 min
Aug 13, 5:31 PM EDTSevere Thunderstorm WarningBGMChenango, Otsego29 min
Aug 13, 5:39 PM EDTSevere Thunderstorm WarningBGMOneida21 min
Aug 13, 5:56 PM EDTSevere Thunderstorm WarningBGMMadison, Otsego34 min
Aug 13, 7:31 PM EDTSevere Thunderstorm WarningBGMSullivan29 min
Aug 13, 7:34 PM EDTSevere Thunderstorm WarningBGMCayuga, Onondaga, Seneca, Yates56 min

Nearby

Severe Thunderstorm Warnings in New York, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.